# SDR DLM88040480

- Difficulty date: May 30, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 30,942 hours, 23,824 cycles
- Engine time: 13,362 hours, 22,450 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Part time: 13,362 hours, 22,450 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A/C 9013 DIVERTED TO LGA FROM ATL EN ROUTE TO ALB DUE TO APU FAULT LIGHT ILLUMINATED AFTER LEFT ENGINE CSD DISCONNECTED.  SERVICED APU OIL TO FULL.
